# SDR AUS20030999

- Difficulty date: September 30, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2760 · Drag Control System
- Part: O-Ring
- Part number: NAS16126
- Condition: Failed
- Location: Drag Control Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(AUS) GROUND SPOILER PRESSURE LINE TO OUTBOARD GROUND ACTUATOR TEE FITTING O-RING BLEW OUT.  LOCK NUT WAS FOUND TO BE LOOSE.  LOSS OF HYDRAULIC FLUID.
